# SDR YENA20090106002

- Difficulty date: December 28, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 33,024 hours, 12,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53475529208
- Condition: Corroded
- Location: Fuselage
- Part time: 33,024 hours, 12,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WEEKLY INSP, AFT CARGO DOOR PROFILE SEAL BETWEEN FR 52 TO FR 56 HAS CORROSION AT WITH THE 5 FOLLOWING SIZE OF DEFECT LENGTH AND DEPTH. PERMANENT REPAIR FUSELAGE/AFT CARGO DOOR SEALING SECTION/CORROSION WAS ACCOMPLISHED IAW EC A08-690-02 REPLACED AFFECTED DOOR SEAL. REFERENCES SRM 53-41-49-101, SRM 53-41-49-201M. PARA 5D, FIG 204, SRM 51-74-00 AND RAS/DAHAM/4026841/2008 ISSUE A.
